Construction of Some Uncountable 2-Arc-Transitive Bipartite Graphs

Droste, Manfred, Gray, Robert and Truss, John K. (2008) Construction of Some Uncountable 2-Arc-Transitive Bipartite Graphs. Order, 25 (4). pp. 349-357. ISSN 0167-8094

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Users 2731 not found.
Date Deposited: 21 Feb 2013 22:53
Last Modified: 21 Apr 2020 17:59
URI: https://ueaeprints.uea.ac.uk/id/eprint/41524
DOI: 10.1007/s11083-008-9098-0

Actions (login required)

View Item View Item